MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC LANGSTON V2; DUEL LUMEN

VASCULAR SOLUTIONS, LLC LANGSTON V2; DUEL LUMEN
Model Number 5540
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Langston v2 catheter was returned for evaluation.A manufacturing record review was completed and zero nonconformances were found therefore supporting that the device met material, assembly and performance specifications.Catheter was sent out to the supplier for investigation.When information is received a follow-up report will be submitted.
 
Event or Problem Description
Catheter split near the hub after power injection.900psi 24 for 12.No patient injury or impact reported.
 
Additional Manufacturer Narrative
Supplier attempted to recreate the defect to determine if excessive glue may have been the root cause of the catheter rupture.Thirty test units were created and tested per current testing processes for burst pressure.At this time, between the visual examination of the returned unit and the testing of replicate units, we are unable to establish a definite root cause.If further information is received a follow-up report will be submitted.

Brand Name
LANGSTON V2
Common Device Name
DUEL LUMEN
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key8994935
Report Number2134812-2019-00063
Device Sequence Number16989243
Product Code DQO
UDI-Device Identifier10841156100513
UDI-Public(01)10841156100513
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2021
Device Model Number5540
Device Catalogue Number5540
Device Lot Number651278
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2019
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1